Renormalization exponents and optimal pointwise rates of convergence

Donoho, David L., Low, Mark G. . The Annals of Statistics 1992. 20 :944-970

Locate this article in:

Bibtex

@article{CIS-103886,
  Author = {Donoho, David L. and Low, Mark G.},
  Title = {Renormalization exponents and optimal pointwise rates of convergence},
  Journal = {The Annals of Statistics},
  Volume = {20},
  Year = {1992},
  Pages = {944--970},
  Keywords = {Density estimation, Nonparametric regression}
}

Similar articles